Translator Disclaimer
1998 Radial solutions of elliptic equations with critical exponents in $\mathbb{R}^N$
Paulo C. Carrião, Olimpio H. Miyagaki, João Carlos Pádua
Differential Integral Equations 11(1): 61-68 (1998).

Abstract

Existence results to elliptic equations with critical exponents are obtained by using critical-point methods and an orthogonality argument in Hilbert space.

Citation

Download Citation

Paulo C. Carrião. Olimpio H. Miyagaki. João Carlos Pádua. "Radial solutions of elliptic equations with critical exponents in $\mathbb{R}^N$." Differential Integral Equations 11 (1) 61 - 68, 1998.

Information

Published: 1998
First available in Project Euclid: 1 May 2013

zbMATH: 1042.35011
MathSciNet: MR1607984

Subjects:
Primary: 35J60
Secondary: 35B05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 1 • 1998
Back to Top